Jump to content
Important Survey - Please Participate ×

Vision


[He...]

Recommended Posts

Does anyone’s vision/head/brain feel off with lighting changes. If I enter a light room from a dark room and vise versa or as the sun is going down (even a few hours before) my brain/head just feels off. Idk if it’s dp/dr but the feeling with lighting changes causes me to retreat and isolate. Does this go away? Is it a Benzo wd thing? It’s not so much a sensitivity per say it’s just a reaction as if my brain can’t tolerate any changes.
Link to comment
Share on other sites

I get the same feelings. Light sensitivity, blurry vision, foggy head..so hard to concentrate especially at night. I have heard it's all benzo withdrawal and get better over the time...hang in there..
Link to comment
Share on other sites

[58...]
I am soon 32 months off and my vision is still really awful. I see to bright or too sharp or pale. Or wide or too much colors.  Somwtimes no color at all. Blurry. Hard to see in darkness. Cant drive bc of this... :(
Link to comment
Share on other sites

Yes, I had severe light sensitivity.  I think I remember Prof Ashton saying that eye symptoms seemed to hang on 'til the last.  My eyes were terrible.  Dry eyes.  Watery, eyes.  Red eyes. Stinging eyes.  Gritty eyes.  Pain in eyes.  Itchy eyes.  Not able to focus eyes.  Black bags under my eyes :) Derealisation.  Don't know whether related, but developed cataracts during taper. 

 

Don't know whether this answers your question, but was definitely light sensitive.  Had to have my psychiatrist close his Venetian blinds and switch off overhead light.  He humoured me.  :o

 

Things are so much the better now at 15.5 months off Valium.  Not completely healed, but I know with certainty that I am on my way at last.  Still have anxiety, but am chalking it up now to the trauma associated with withdrawal these terrible drugs.  Fearful that it will return.  Remembering the horror of it.  I'm so glad I persisted. 

 

Dee

:smitten:

Link to comment
Share on other sites

×
×
  • Create New...